# SDR SWAA2017121918571

- Difficulty date: December 14, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 61,966 hours, 36,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 146A3150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB OIL CANNED BETWEEN STR 3L AND STR 4L FROM Y CORD TO THE FIRST CIRCUMFERENTIAL STRAP.  REPAIRED SKIN PER SRM.
